# SDR AALA202205261402

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 737
- Aircraft serial: 31554
- Aircraft time: 31,929 hours, 3,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EMERGENCY LIGHTS AT ROW 28 + 29 INOPERATIVE. REMOVED AND REPLACED BATTERY PACK M33404 PER AMM 33-51-06.
